# SDR HNAA2025061600423

- Difficulty date: May 7, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045087 CORROSION IN GALLEY AREA ON FWD DIGITAL.  BLENDED CORROSION ON FWD DIGITAL IN GALLEY AREA IAW EMB 145 SRM 51-10-03. REMAINING THICKNESS AT BLENDED AREAS ON GALLEY AREA ON FWD DIGITAL FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB145 SRM 53-21-10AD.
